MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 6.0X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: mni.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the surgeon stated a revision surgery is required to remove a broken pedicle screw from a patient.The original operation was completed on (b)(6) 2017.There is no further information available.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).Unknown setscrew (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 5.5 exp verse fen scr 6.0x50.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices reported: 5.5 exp verse unitized set scr (part number 199721001, lot unknown, quantity 4).Mmsi rod prebent, 5.5 x45mm (part number 179772045, lot unknown, quantity 2).5.5 exp verse fen scr 6.0x50 (part number 199723650, lot unknown, quantity 3).

Brand Name
5.5 EXP VERSE FEN SCR 6.0X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10976586
Report Number1526439-2020-02373
Device Sequence Number19008525
Product Code PML
UDI-Device Identifier10705034403076
UDI-Public(01)10705034403076
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723650
Device Catalogue Number199723650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer12/09/2020
01/28/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/05/2021
02/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 6.0X50.; 5.5 EXP VERSE FEN SCR 6.0X50.; 5.5 EXP VERSE FEN SCR 6.0X50.; 5.5 EXP VERSE UNITIZED SET SCR.; 5.5 EXP VERSE UNITIZED SET SCR.; 5.5 EXP VERSE UNITIZED SET SCR.; 5.5 EXP VERSE UNITIZED SET SCR.; MMSI ROD PREBENT, 5.5 X45MM, T.; MMSI ROD PREBENT, 5.5 X45MM, T.; UNKNOWN LOCKING/SET SCREWS.; UNKNOWN RODS.; UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS
Outcome Attributed to Adverse Event Required Intervention;